# SDR DALA2017022801631

- Difficulty date: February 28, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 64,560 hours, 21,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AISLE CEILING LIGHTS POSITION 37-40 INOPERATIVE.   R & R THE BATTERY CHARGER ASSY IAW  AMM 33-51.  OPS CHECKED GOOD.
